MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 disk serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys estradiol iii assay results from fifteen patient samples tested on the cobas e 411 analyzer (disk system).The following examples of discrepant results for three patient samples were provided: patient sample 1.The initial result is >3000 pg/ml.The first repeat result at 1:10 dilution is 1205 pg/ml.The second repeat result of the undiluted patient sample is 2916 pg/ml.The third repeat result at 1:10 dilution is 1279 pg/ml.The fourth repeat result of the undiluted patient sample from a new reagent pack with improved calibration and qc is 1601 pg/ml.This result was deemed correct by the nursing staff.Patient sample 2.The initial result is >3000 pg/ml.The first repeat result at 1:10 dilution is 1805 pg/ml.The second repeat result of the undiluted patient sample is >3000 pg/ml.The third repeat result at 1:10 dilution is 1773 pg/ml.The fourth repeat result of the undiluted patient sample from a new reagent pack with improved calibration and qc is 2524 pg/ml.This result was deemed correct by the nursing staff.The fifth repeat result at 1:10 dilution is 1717 pg/ml.Patient sample 3.The initial result is >3000 pg/ml.The first repeat result at 1:10 dilution is 7111 pg/ml.The second repeat result of the undiluted patient sample from a new reagent pack with improved calibration and qc is >3000 pg/ml.The third repeat result at 1:10 dilution is 5304 pg/ml.This result was deemed correct by the nursing staff.The reporter verifies results <2400 pg/ml.
 
Additional Manufacturer Narrative
The field service engineer found that the photomultiplier (pmt) high voltage needed to be adjusted.He performed the adjustment and ran performance testing and precision testing, which were acceptable.The customer ran qc, which was acceptable.Operational and/or mechanical checks passed.There was no indication of a general performance issue with the reagent, as qc recovery was within the customer's established ranges.No relevant alarms were observed in the analyzer alarm trace near the time of the event.The investigation was unable to determine a specific root cause.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23393331
Report Number1823260-2025-04364
Device Sequence Number10179228
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number06656021190
Device Lot Number84459400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale